The restriction of the complexity of terms in the resolution method
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Logical and logical-mathematical calculus. Part 2, Tome 121 (1972), pp. 5-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1972_121_a1,
author = {N. K. Zamov},
title = {The restriction of the complexity of terms in the resolution method},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {5--13},
year = {1972},
volume = {121},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1972_121_a1/}
}
N. K. Zamov. The restriction of the complexity of terms in the resolution method. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Logical and logical-mathematical calculus. Part 2, Tome 121 (1972), pp. 5-13. http://geodesic.mathdoc.fr/item/TM_1972_121_a1/